| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that picc placed 12/04, on 12/12 picc malposition looped in the brachiocephalic.Xray imaging taken.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a malpositioned catheter tip was confirmed; however, the exact cause could not be determined.A single chest radiographic image was returned for evaluation.A left-sided placed catheter was seen in the image.The picc tubing was very difficult to see in areas, particularly over the mediastinum.A white circle had been annotated onto the radiograph overlaying the right ij.The highlighted area likely shows the catheter tip location.The exact root cause of the catheter malposition could not be determined from the returned image.Possible contributing factors for a catheter malposition could include anatomic variables (e.G.Stenosis at the svc confluence), physiological variables, or jetting of fluid from the catheter tip during power injection.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description